# SDR SWAA2025051469404

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 31,123 hours, 15,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE HANGING. NEEDS TO BE REPACKED.<[01] INSPECTED FWD ENTRY DOOR SLIDE; FOUND LOWER GIRT BAR SKIRT LOSE FROM VELCRO; RESECURED TO VELCRO PER AMM 25-66-01
